T Nation

I Do Believe I'm Being Given Bad Advice


#1

Hello all. Not so long ago i spoke with my doctor about some issues i was having at a regular check up. We discussed the possibility that it was Low T. Because i was low on previous tests in the past couple years, but was stonewalled by an ancient doctor, i figured i would bring it up to this one.

He spoke briefly about the reports of health risks and what not and then he said he would let me see for my self if it made a difference. His recommendation was 100mg T cyp every other week. I filled the prescription and began my journey. i had to call in a second vial because it seemed i had flown through the first.

as it turns out, the pharmacy had given me a 200mg vial instead of the 100mg stuff so the one ml i was supposed to be taking had me running through it. Anyway...I went from about 300 all the way to 1197 on my next test. Man i was feeling like a beast!

Because i was so high , he has decided to bring me back down to 100mg, once per month. ONCE PER MONTH! this doesnt seem right does it? I am completely drained after a little bit of exertion starting to get flabby again (maybe its in my head) and just in a pissy mood all the time.

Could it be im crashing and something truly horrible is going on? I dont know. But is it common to be prescribed 100mg once per month? seems like the peaks and valleys would be killer and more damaging.


#2

[quote]dennyg1970 wrote:
Hello all. Not so long ago i spoke with my doctor about some issues i was having at a regular check up. We discussed the possibility that it was Low T. Because i was low on previous tests in the past couple years, but was stonewalled by an ancient doctor, i figured i would bring it up to this one.

He spoke briefly about the reports of health risks and what not and then he said he would let me see for my self if it made a difference. His recommendation was 100mg T cyp every other week. I filled the prescription and began my journey. i had to call in a second vial because it seemed i had flown through the first.

as it turns out, the pharmacy had given me a 200mg vial instead of the 100mg stuff so the one ml i was supposed to be taking had me running through it. Anyway…I went from about 300 all the way to 1197 on my next test. Man i was feeling like a beast!

Because i was so high , he has decided to bring me back down to 100mg, once per month. ONCE PER MONTH! this doesnt seem right does it? I am completely drained after a little bit of exertion starting to get flabby again (maybe its in my head) and just in a pissy mood all the time.

Could it be im crashing and something truly horrible is going on? I dont know. But is it common to be prescribed 100mg once per month? seems like the peaks and valleys would be killer and more damaging.[/quote]

Your doctor is propably the worst i’ve ever heard, he / she has NO clue whatsoever. The half life is around 7-8 days if i recall right. You will feel ok for around 1.5 weeks at best, then like liquid shit for the rest of the month not to mention all the health issues that kind of use will bring up.

You simply are crashing, and badly. That is why you feel angry etc shit = way too low testosterone levels.

Change doctors fast or tell him that his protocol will only lead to serious harm. You have to do it immediately bro, you cannot wait weeks with this thing. Any sane doctor will agree immediately so finding replacement shouldn’t be hard.

I’m speechless literally, it’s just unbelievable your doctor would prescribe you 100mg once per month…

Read the stickies in here, you should take preferably 2x50mg per week, every week.


#3

Get up to speed and read the stickies. Was that suggested in your other older thread. We discourage new threads as context is lost.


#4

Thank you, gents. I have to say, its been a few weeks since my last injection and i feel terrible. Back to no sleep, fat as can be, no energy for anything other than sitting. Thank you for your responses. I am looking through the forums but i guess im OVERLOOKING because i dont know where the stickies are. CAn you point me in their direction. I appreciate it.


#5

[quote]dennyg1970 wrote:
Thank you, gents. I have to say, its been a few weeks since my last injection and i feel terrible. Back to no sleep, fat as can be, no energy for anything other than sitting. Thank you for your responses. I am looking through the forums but i guess im OVERLOOKING because i dont know where the stickies are. CAn you point me in their direction. I appreciate it. [/quote]

There is a huge amount of info but I would suggest reading every post on every page below.